MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-610
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer experienced blood spraying from a crack in the cylinder of the safepico blood sampler.The person who handled the sampler, was wearing gloves, protective suit and a face mask, that protected her from the blood expelled from the syringe.
 
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labelling assembly in the production.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key7421235
Report Number3002807968-2018-00020
Device Sequence Number16417359
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)200131(10)BC54
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberBC-54
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1